# SDR 2016FA0000433

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N181CL
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9572
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel Fitting
- Part number: AE87467G
- Condition: Broken
- Location: Nr 2 Brake
- Part time: 406 hours, 235 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE ASSY SWIVEL JOINT ASSY WAS FOUND LEAKING UPON AIRCRAFT ARRIVAL.
